DG Health Children's Rapid Melts Acetaminophen Tablets, 24 Ct.

In stock
ITEM
00592602
$3.00

Minimum order qty 1
Every 3 you order gets shipped as a pack
Print

DG Health Children's Rapid Melts Acetaminophen Tablets, 24 Ct.

  • DG Health Children's Rapid Melts acetaminophen tablets
  • Pain reliever/fever reducer
  • Ages 6-11
  • Ibuprofen and aspirin free
  • 160 mg tablets
  • Grape flavor
  • Contains 24 tablets

Packaging may vary from images shown.

More Information
Brand DG Health
Unit Size 24 each
Available Online & In-Store
Product Form Tablets
Health Need Pain Relief

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Advil Pain Relief Tablets 24 ct The original round tablet providing safe, effective pain relief for over 25 years. Nothing's stronger, longer lasting or better on your tough aches and pains than Advil Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil® to safely and effectively relieve their aches and pains for over 30 years. Advil® stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil® is what ER doctors use to treat their own aches and pains.† †Based on a survey of ER doctors *The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Active IngredientsActive ingredient...Purpose Ibuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer *Nonsteroidal anti-inflammatory drug. Inactive IngredientsAcetylated monoglycerides, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxide, titanium dioxide, white wax. Directions: Adults And Children 12 Years And Over: Take 1 Tablet Every 4 To 6 Hours While Symptoms Persist. If Pain Or Fever Does Not Respond To 1 Tablet, 2 Tablets May Be Used. Do Not Exceed 6 Tablets In 24 Hours, Unless Directed By A Doctor. Children Under 12 Years: Ask A Doctor. Quickview
Advil Pain Relief Tablets 24 ct The original round tablet providing safe, effective pain relief for over 25 years. Nothing's stronger, longer lasting or better on your tough aches and pains than Advil Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil® to safely and effectively relieve their aches and pains for over 30 years. Advil® stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil® is what ER doctors use to treat their own aches and pains.† †Based on a survey of ER doctors *The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Active IngredientsActive ingredient...Purpose Ibuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer *Nonsteroidal anti-inflammatory drug. Inactive IngredientsAcetylated monoglycerides, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxide, titanium dioxide, white wax. Directions: Adults And Children 12 Years And Over: Take 1 Tablet Every 4 To 6 Hours While Symptoms Persist. If Pain Or Fever Does Not Respond To 1 Tablet, 2 Tablets May Be Used. Do Not Exceed 6 Tablets In 24 Hours, Unless Directed By A Doctor. Children Under 12 Years: Ask A Doctor. Quickview
Advil Pain Relief Tablets 24 ct

The original round tablet providing safe, effective pain relief for over 25 years. Nothing's stronger, longer lasting or better on your tough aches and pains than Advil

Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil® to safely and effectively relieve their aches and pains for over 30 years. Advil® stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil® is what ER doctors use to treat their own aches and pains.† †Based on a survey of ER doctors *The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer.

Active Ingredients
Active ingredient...Purpose Ibuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer *Nonsteroidal anti-inflammatory drug.

Inactive Ingredients
Acetylated monoglycerides, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxide, titanium dioxide, white wax.

Directions: Adults And Children 12 Years And Over: Take 1 Tablet Every 4 To 6 Hours While Symptoms Persist. If Pain Or Fever Does Not Respond To 1 Tablet, 2 Tablets May Be Used. Do Not Exceed 6 Tablets In 24 Hours, Unless Directed By A Doctor. Children Under 12 Years: Ask A Doctor

View Details X
Advil Junior Strength Fever Reducer / Pain Reliever Chewable Tablets, 100mg Ibuprofen, Grape Flavor, 24 Count Same great fever-fighting power of Children’s Advil® in a convenient, grape-flavored chewable tablet, perfect for kids aged 6-11 years old. No dosing cup or water needed to relieve fever for up to 8 hours.. Quickview
Advil Junior Strength Fever Reducer / Pain Reliever Chewable Tablets, 100mg Ibuprofen, Grape Flavor, 24 Count
Same great fever-fighting power of Children’s Advil® in a convenient, grape-flavored chewable tablet, perfect for kids aged 6-11 years old. No dosing cup or water needed to relieve fever for up to 8 hours.
View Details X
Aleve Tablets with Naproxen Sodium, 220mg Pain Reliever/Fever Reducer, 50 ct When you're tired of taking and retaking pills every few hours to deal with long-lasting aches and pains, Aleve can help. Just 1 tablet is strong enough to provide pain relief that can last up to 12 hours, which means no more stopping throughout the day to take more tablets. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever. INGREDIENTS: Each tablet contains: Naproxen Sodium 220mg, FD&C blue #2 lake, hypromellose, magnesiumstearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxide ALLERGENS:  Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, or blisters. If an allergic reaction occurs, stop use and seek medical help right away.. Quickview
Aleve Tablets with Naproxen Sodium, 220mg Pain Reliever/Fever Reducer, 50 ct

When you're tired of taking and retaking pills every few hours to deal with long-lasting aches and pains, Aleve can help.

Just 1 tablet is strong enough to provide pain relief that can last up to 12 hours, which means no more stopping throughout the day to take more tablets.

Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever.

INGREDIENTS: Each tablet contains: Naproxen Sodium 220mg, FD&C blue #2 lake, hypromellose, magnesium
stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxide

ALLERGENS:  Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, or blisters. If an allergic reaction occurs, stop use and seek medical help right away.

View Details X